| Catalog Number |
81324 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.
Event or Problem Description
While using a cavitron select sps g124, they allege that they have no water flow and the handpiece is heating up; no injury resulted.
Additional Manufacturer Narrative
(b)(6) 2025 evaluation tech: (b)(6).W4d water sol, iso valve build up/debris debris buildup in the water solenoid, hardened and deteriorated water supply hose, debris buildup in the water filter.Blockage in the handpiece cable causing restricted water flow.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.No handpiece received for evaluation.Hpc: 0423.Hp: n/a.Dhr review is not required because the product was returned for evaluation, and the described failure mode is a known hazard.